Singular integrals on carleson measure spaces CMOp on product spaces of homogeneous type

Ji Li, Lesley A. Ward

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In the setting of product spaces M of homogeneous type, we prove that every product non-isotropic smooth (NIS) operator T is bounded on the generalized Carleson measure space CMOp(M) of Han, Li and Lu for p0 < p < 1. Here p0 depends on the homogeneous dimensions of the measures on factors of the product space M and on the regularity of the quasi-metrics on factors of M. The Lp boundedness for 1 < p < ∞ of the class of NIS operators was developed in both the one-parameter case and the multiparameter case by Nagel and Stein, and the Hp boundedness was established in the multiparameter case by Han, Li and Lu.

Original languageEnglish
Pages (from-to)2767-2782
Number of pages16
JournalProceedings of the American Mathematical Society
Volume141
Issue number8
DOIs
Publication statusPublished - Aug 2013
Externally publishedYes

Fingerprint Dive into the research topics of 'Singular integrals on carleson measure spaces CMOp on product spaces of homogeneous type'. Together they form a unique fingerprint.

  • Cite this